EconPapers    
Economics at your fingertips  
 

The Existence of Positive Solutions for a Fourth-Order Difference Equation with Sum Form Boundary Conditions

Yanping Guo, Xuefei Lv, Yude Ji and Yongchun Liang

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We consider the fourth-order difference equation: ,   subject to the boundary conditions: , , , where and for ,   is continuous. is nonnegative ; is nonnegative for . Using fixed point theorem of cone expansion and compression of norm type and Hölder’s inequality, various existence, multiplicity, and nonexistence results of positive solutions for above problem are derived, which extends and improves some known recent results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/578672.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/578672.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:578672

DOI: 10.1155/2014/578672

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:578672